# SDR DALA2021101206237

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737900
- Aircraft serial: 62783
- Aircraft time: 8,077 hours, 3,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1976406) WHILE ON THE LINE IN PHX, DAMAGE WAS DISCOVERED COMMON TO THE FUSELAGE SKIN FORWARD OF THE LAVATORY SERVICE PANEL, BETWEEN STA807-827 BELOW STR-23L. MAINTENANCE REPAIRED DAMAGE PER ERA 594662-14.
